Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Abstract evolution equations and the mixed problem for symmetric hyperbolic systems

Author: Frank J. Massey
Journal: Trans. Amer. Math. Soc. 168 (1972), 165-188
MSC: Primary 35L50
MathSciNet review: 0298231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that Kato's theory of linear evolution equations may be applied to the mixed problem for first order symmetric hyperbolic systems of partial differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L50

Retrieve articles in all journals with MSC: 35L50

Additional Information

PII: S 0002-9947(1972)0298231-4
Keywords: Symmetric hyperbolic systems, evolution equations, mixed problem, $ {C_0}$-semigroups, Cauchy problem
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia